Alert archive / Maryland / Red Flag Warnings in 2016
Red Flag Warning 2, NWS Baltimore/Washington
NWS Baltimore/Washington issued this red flag warning at Apr 19, 2016, 3:17 AM EDT for 10 counties in Virginia; 13 counties in Maryland; Berkeley County, Jefferson County, Morgan County, West Virginia. It took effect at Apr 19, 2016, 12:00 PM EDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2016, 3:17 AM EDT (07:17 UTC)
- In effect from
- Apr 19, 2016, 12:00 PM EDT
- Expired
- Apr 19, 2016, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Baltimore/Washington
All 26 counties
Anne Arundel County, MD, Baltimore County, MD, Calvert County, MD, Carroll County, MD, Charles County, MD, City of Baltimore, MD, Frederick County, MD, Harford County, MD, Howard County, MD, Montgomery County, MD, Prince George's County, MD, Saint Mary's County, MD, Washington County, MD, Arlington County, VA, City of Alexandria, VA, City of Falls Church, VA, City of Winchester, VA, Clarke County, VA, Fairfax County, VA, Fauquier County, VA, Frederick County, VA, Loudoun County, VA, Stafford County, VA, Berkeley County, WV, Jefferson County, WV, Morgan County, WV
The radar
The Sterling radar (KLWX), 20 km from the middle of the area, began a volume at 07:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2991 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
310 WWUS81 KLWX 190717 RFWLWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 317 AM EDT TUE APR 19 2016 MDZ005-006-011-014-505>508-191530- /O.UPG.KLWX.FW.A.0002.160419T1800Z-160420T0000Z/ /O.NEW.KLWX.FW.W.0002.160419T1600Z-160420T0000Z/ CARROLL-NORTHERN BALTIMORE-SOUTHERN BALTIMORE-ANNE ARUNDEL- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- SOUTHEAST HARFORD- 317 AM EDT TUE APR 19 2016 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR NORTHEASTERN MARYLAND... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW HUMIDITIES...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * HUMIDITY...25 TO 30 PERCENT. * WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * FUEL MOISTURE...LESS THAN 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
3 follow-up statements
419 WWUS81 KLWX 191457 RFWLWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1057 AM EDT TUE APR 19 2016 MDZ005-006-011-014-505>508-200000- /O.CON.KLWX.FW.W.0002.160419T1600Z-160420T0000Z/ CARROLL-NORTHERN BALTIMORE-SOUTHERN BALTIMORE-ANNE ARUNDEL- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- SOUTHEAST HARFORD- 1057 AM EDT TUE APR 19 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR STRONG WINDS AND LOW HUMIDITIES FOR NORTHEASTERN MARYLAND... * HUMIDITY...25 TO 30 PERCENT. * WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * FUEL MOISTURE...LESS THAN 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
013 WWUS81 KLWX 191929 RFWLWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 329 PM EDT TUE APR 19 2016 DCZ001-MDZ003-004-013-016>018-503-504-VAZ028-031-052>055-501-502- 505-506-WVZ051>053-200000- /O.EXA.KLWX.FW.W.0002.000000T0000Z-160420T0000Z/ DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-PRINCE GEORGES- CHARLES-ST. MARYS-CALVERT-NORTHWEST MONTGOMERY- CENTRAL AND SOUTHEAST MONTGOMERY-FREDERICK VA-CLARKE- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-NORTHERN FAUQUIER- SOUTHERN FAUQUIER-WESTERN LOUDOUN-EASTERN LOUDOUN-MORGAN-BERKELEY- JEFFERSON- 329 PM EDT TUE APR 19 2016 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS FOR MOST OF MARYLAND WEST OF THE CHESAPEAKE BAY AND NORTHERN VIRGINIA... THE NATIONAL WEATHER SERVICE IN STERLING VIRGINIA HAS ISSUED A RED FLAG WARNING FOR LOW HUMIDITIES AND STRONG WINDS...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * HUMIDITY...25 TO 30 PERCENT. * WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * FUEL MOISTURE...LESS THAN 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ MDZ005-006-011-014-505>508-200000- /O.CON.KLWX.FW.W.0002.000000T0000Z-160420T0000Z/ CARROLL-NORTHERN BALTIMORE-SOUTHERN BALTIMORE-ANNE ARUNDEL- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- SOUTHEAST HARFORD- 329 PM EDT TUE APR 19 2016 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS FOR NORTHEAST MARYLAND... * HUMIDITY...25 TO 30 PERCENT. * WINDS...NORTH 15 TO 20 MPH WITH GUSTS UP TO 30 MPH. * FUEL MOISTURE...LESS THAN 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP MAY QUICKLY GET OUT OF CONTROL AND BECOME DIFFICULT TO CONTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW....OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
804 WWUS81 KLWX 192352 RFWLWX URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 752 PM EDT TUE APR 19 2016 MDZ005-006-011-014-505>508-200100- /O.EXP.KLWX.FW.W.0002.000000T0000Z-160420T0000Z/ CARROLL-NORTHERN BALTIMORE-SOUTHERN BALTIMORE-ANNE ARUNDEL- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- SOUTHEAST HARFORD- 752 PM EDT TUE APR 19 2016 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS FOR NORTHEAST MARYLAND... HUMIDITY WILL RISE AND WINDS WILL EASE WITH SUNSET. $$ DCZ001-MDZ003-004-013-016>018-503-504-VAZ028-031-052>055-501-502- 505-506-WVZ051>053-200100- /O.EXP.KLWX.FW.W.0002.000000T0000Z-160420T0000Z/ DISTRICT OF COLUMBIA-WASHINGTON-FREDERICK MD-PRINCE GEORGES- CHARLES-ST. MARYS-CALVERT-NORTHWEST MONTGOMERY- CENTRAL AND SOUTHEAST MONTGOMERY-FREDERICK VA-CLARKE- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-NORTHERN FAUQUIER- SOUTHERN FAUQUIER-WESTERN LOUDOUN-EASTERN LOUDOUN-MORGAN-BERKELEY- JEFFERSON- 752 PM EDT TUE APR 19 2016 ...RED FLAG WARNING WILL EXPIRE AT 8 PM EDT THIS EVENING FOR LOW HUMIDITIES AND STRONG WINDS FOR MOST OF MARYLAND WEST OF THE CHESAPEAKE BAY AND NORTHERN VIRGINIA... HUMIDITY WILL RISE AND WINDS WILL EASE WITH SUNSET. $$ JACKSON
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this red flag warning went out at Apr 18, 9:32 PM EDT, 5 hours 45 minutes earlier.
Area forecast discussion, Apr 18, 9:32 PM EDT, 5 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
932 PM EDT MON APR 18 2016
.SYNOPSIS...
HIGH PRESSURE PERSISTS OVER THE SOUTHEASTERN STATES WHILE LOW
PRESSURE DEVELOPS OVER SOUTHERN NEW ENGLAND TONIGHT. A WEAK AND
MAINLY DRY COLD FRONT WILL CROSS THE AREA FROM THE NORTH THROUGH
TUESDAY. HIGH PRESSURE WILL BUILD SOUTHWARD FROM CANADA WEDNESDAY.
A STRONGER COLD FRONT CROSSES THE REGION THURSDAY NIGHT INTO FRIDAY.
WEAK CANADIAN HIGH PRESSURE WILL RETURN OVER THE WEEKEND.
&&
.NEAR TERM /THROUGH TUESDAY/...
AS OF 9PM...1024MB SFC HIGH CENTERED ALONG GA/NERN FL COAST. 1017
MB SFC LOW IN THE HUDSON VALLEY NORTH OF NYC. THIS LOW WILL
DEVELOP ACROSS SRN NEW ENGLAND OVERNIGHT. A COLD FRONT SHIFTS
SOUTH IN THE WAKE...CROSSING THE MASON-DIXON LINE AROUND MIDDAY.
THE ATMOSPHERE IS RATHER DRY ATTM AND A NORTH WIND DOES NOT OFFER
MUCH FOR MOISTURE ADDITION. THE 18Z GFS AND 12Z ECMWF BOTH SUGGEST
SHOWERS. GIVEN HIGH BASED LCL TOMORROW...INTRODUCED SCATTERED
SPRINKLES WEST FROM DC PROGRESSING SOUTH WITH THE FRONT THROUGH
THE DAY.
MAX TEMPS TUESDAY A COUPLE DEGREES LESS THAN TODAY WITH HIGH-BASED
CU IN THE AFTERNOON COUNTERING STRONGER MIXING. NLY WINDS INCREASE
TO AROUND 15 MPH WITH GUSTS TO 25 MPH IN THE AFTERNOON BEHIND THE
FRONT. CONCERN IS FOR FIRE WEATHER...SEE SECTION BELOW.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
AFTR THE CD FNT SAGS S OF THE FCST AREA...AND THIS WL BECOME
RARER IN THE COMING MONTHS...A CONTINUATION OF THE PRIMARILY CLR
SKIES THRU TO WED NGT. LOWS TUE NGT IN THE MU40S OVR MUCH OF THE
AREA...MU60S WED...AND MU40S AGN WED NGT.
&&
.LONG TERM /THURSDAY THROUGH MONDAY/...
SFC HIGH SHIFTS OFFSHORE THURSDAY...ALLOWING WARM/MOIST RETURN FLOW
TO DEVELOP THROUGH THE DAY...AS A WARM FRONT LIFTS NORTH THROUGH THE
MID-ATLANTIC. DEWPOINTS START THE DAY IN THE LOW 30S...BUT RISE INTO
THE L/M50S BY EVENING. TEMPS GENERALLY IN THE L70S...WITH ADDITIONAL
WARMING POSSIBLY TEMPERED SOMEWHAT BY CLOUD COVER IN ADVANCE OF NEXT
SYSTEM. COULD BE A FEW SHOWERS BY LATE IN THE DAY...WITH BEST
CHANCES IN THE WESTERN HALF OF CWA.
TIMING DIFFERENCES REMAIN WITH REGARDS TO FRONTAL PASSAGE THURSDAY
INTO FRIDAY...AS GFS IS NEARLY 12 HOURS FASTER WITH QPF THAN ECMWF.
WILL CONTINUE TO RETAIN CHC OF THUNDER FRIDAY...TO ACCOUNT FOR
SLOWER ECMWF SOLUTION...WHICH GENERATES PREFRONTAL INSTABILITY
(ALBEIT RATHER MARGINAL) DURING THE EARLY AFTERNOON.
SECONDARY COLD FRONT MOVES THROUGH SATURDAY...WITH A FEW LINGERING
SHOWERS POSSIBLE ACROSS THE AREA EARLY IN THE DAY. DRYING OUT BY
LATER IN THE DAY...AS COLD FRONT SHUNTS MOISTURE TO OUR SOUTH. DRY
WEATHER SUNDAY WITH TEMPERATURES NEAR CLIMO.
&&
.AVIATION /01Z TUESDAY THROUGH SATURDAY/...
VFR CONDS XPCTD THNGT THRU WED NGT. A CD FNT MOVG THRU THE RGN TUE
AFTN WL CAUSE A WIND SHIFT. NLY FLOW GUSTS TO AROUND 25 KT TUESDAY
AFTERNOON.
HIGH PRESSURE OVER THE BAY WEDNESDAY...DRIFTING SOUTH THROUGH
WEDNESDAY NIGHT. LIGHT FLOW TURNS SLY DURING THIS TIME.
SUB-VFR CONDITIONS POSSIBLE THURSDAY NIGHT INTO FRIDAY WITH SHOWERY
ACTIVITY AS COLD FRONT PASSES THROUGH THE AREA. COULD BE A FEW
THUNDERSTORMS LATER FRIDAY IF FRONTAL PASSAGE HOLDS OFF UNTIL LATER
IN THE DAY.
&&
.MARINE...
SCA IS IN EFFECT STARTING MID-MORNING TUE INTO LATE TUESDAY NIGHT AS
A CD FNT MOVES THRU THE WATERS TUE LATE MORNING THROUGH THE AFTN.
HIGH PRESSURE BUILDS OVERHEAD WEDNESDAY BEFORE SHIFTING SOUTH TO
NERN NC WEDNESDAY NIGHT.
SOUTHERLY WINDS CURRENTLY EXPECTED TO REMAIN ELEVATED BUT SUB-SCA
AHEAD OF COLD FRONTAL PASSAGE THURSDAY INTO FRIDAY. GUSTY N/NW WINDS
NEAR SCA SATURDAY IN CAA BEHIND FRONT.
&&
.FIRE WEATHER...
RAISED A FIRE WX WATCH FOR TUE AFTERNOON FOR NORTHEAST MD. A DRY
COLD FRONT WILL MOVE THROUGH THE AREA TOMORROW AFTERNOON. WHILE
THERE WILL BE MORE CLOUDS AND RH'S WILL BE HIGHER TOMORROW...24-HR
MODEL RH TRENDS STILL SUGGEST CRITICAL RH'S AROUND 30 PERCENT
POSSIBLE IN NORTHEAST MD. MIN RH AT BWI TODAY WAS 14% AND THE
24-HR CHANGE IS +15% WHICH BRINGS MIN RH JUST BELOW 30%. WINDS
WILL BE STRONGER AND IF THE LATEST GFS IS CORRECT THE WIND
CRITERIA WOULD BE MET. HOWEVER...OTHER GUIDANCE SUCH AS THE ECMWF
AND SREF KEEP SUSTAINED WINDS BELOW THE 20 MPH THRESHOLD. AT THIS
TIME...THE PROBABILITIES OF MEETING RED FLAG CRITERIA APPEAR ABOUT
50%. THUS..A FIRE WX WATCH IS BEING ISSUED ATTM.
REST OF THE AREA WILL BE DRY...BUT AFTERNOON CU AND LOWER WINDS
MAY WARRANT JUST AN SPS FOR FIRE WEATHER.
SUPER DRY WED WITH LOW TEENS FOR MIN RH BUT WITH SIGNIFICANT LESS
WIND.
&&
.TIDES/COASTAL FLOODING...
WATER LEVEL ANOMALIES CONTINUE TO DECREASE THIS EVENING...AROUND
HALF A FOOT AT 9PM. WINDS BECOME NORTHERLY BEHIND FRONT LATER
TUESDAY AND WILL CAUSE WATER LEVELS TO FALL BELOW NORMAL BRIEFLY
BEFORE RETURNING ABOVE NORMAL LATER IN THE WEEK.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...NONE.
MD...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR MDZ005-006-011-014-505>508.
VA...NONE.
WV...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 9 AM TUESDAY TO 4 AM EDT WEDNESDAY
FOR ANZ530>543.
&&
UPDATE...JACKSON/ROSA
PREVIOUS...WOODY!/ADS/MSEHazardous weather outlook, Apr 18, 7:35 PM EDT, 7 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 735 PM EDT MON APR 18 2016 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-191345- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-SOUTHERN BALTIMORE-PRINCE GEORGES- ANNE ARUNDEL-CHARLES-ST. MARYS-CALVERT-SOUTHEAST HARFORD- PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 735 PM EDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE BALTIMORE METROPOLITAN AREA. THE COMBINATION OF DRY FUELS...LOW HUMIDITY AND GUSTY WINDS WILL RESULT IN FAVORABLE CONDITIONS FOR THE START OF WILDFIRES FOR THE REST OF THE AREA TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-191345- WASHINGTON-FREDERICK MD-CARROLL-NORTHERN BALTIMORE- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY- NORTHWEST MONTGOMERY-CENTRAL AND SOUTHEAST MONTGOMERY- NORTHWEST HOWARD-CENTRAL AND SOUTHEAST HOWARD-NORTHWEST HARFORD- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-WESTERN LOUDOUN-EASTERN LOUDOUN- NORTHERN VIRGINIA BLUE RIDGE-CENTRAL VIRGINIA BLUE RIDGE- HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY-WESTERN GRANT- EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL-WESTERN PENDLETON- EASTERN PENDLETON- 735 PM EDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FIRE WEATHER WATCH IS IN EFFECT TUESDAY AFTERNOON THROUGH TUESDAY EVENING FOR THE BALTIMORE METROPOLITAN AREA. THE COMBINATION OF DRY FUELS...LOW HUMIDITY AND GUSTY WINDS WILL RESULT IN FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRES FOR THE REST OF THE AREA TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JACKSON
Nearby
Red Flag Warnings in Maryland, 2016Red Flag Warnings in Virginia, 2016Red Flag Warnings in West Virginia, 2016Every red flag warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.